MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? CX; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? CX; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2317-50
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d2b: lgw, qrb additional suspect medical device component involved in the event: model number/catalog number: sc-2317-50.Serial number: (b)(6).Batch/lot number: 7081326.Model/catalog description: infinion cx lead kit, 50cm.Unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that the patient was not getting an adequate pain relief.It was also noted that the patient had high impedances and migration on the spinal cord stimulator (scs) leads.The patient underwent a revision procedure wherein the linear leads were replaced with a paddle lead.The patient was doing well postoperatively.
 
Event or Problem Description
It was reported that the patient was not getting an adequate pain relief.It was also noted that the patient had high impedances and migration on the spinal cord stimulator (scs) leads.The patient underwent a revision procedure wherein the linear leads were replaced with a paddle lead.The patient was doing well postoperatively.Additional information was received that the explanted devices were not returned as they were kept by the medical facility.

Brand Name
INFINION? CX
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24603886
Report Number3006630150-2026-01511
Device Sequence Number9561609
Product Code LGW
UDI-Device Identifier08714729861614
UDI-Public(01)08714729861614(17)260123(10)7081325
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/23/2026
Device Model NumberSC-2317-50
Device Catalogue NumberSC-2317-50
Device Lot Number7081325
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/23/2026
Date Device Manufactured01/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale